Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

High blood pressure, taking Losar H, frequency increased. How to proceed?

hello doctor, i am really worried about my mother. she is suffering from high blood pressure . but thats not what i am concerned about.she takes LOSAR-H as her medication. it started about 1-1.5yrs back, her heart pounding out loud, feeling like it would burst out of her. in such a case..she used to take a shav-asan (lie flat on a surface in a relaxing position) to control it..and it worked..all well in 5 mins..and it used to b once in 3 months back happened cuz of anxiety sometimes,sometimes tension ..and sometimes none..she did nothing about it till its frequency increased to once a month. and heaviness in the head started then. she followed d same controlling strategy(shav-asan), out of concern i got her physical checkup done for cholestrol, lipid profile ,Blood pressure,thyroid, blood Sugar a week back. all test results came in just fine.except BP was 150(h)/110(l) . i have no idea to proceed the examination of her problem. who to consult and what tests to opt for. please guide me and help me with the same.
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
After reading your question I have come to know that the main concern you have about your mother is heart pounding which has increased in frequency and her raised blood pressure. I think the best doctor to consult right now for you is a good cardiologist.
considering her condition she require some medicine that will control her blood pressure and heart pounding. and there are medicines available like B- blockers which help in both.
If she has other symptoms like chest pain or shortness of breath, then he may advise some other tests.
Hope this answer would have helped you in making things clearer.
Dr. Atif Nazir
Answered: Mon, 3 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor